# SDR SWIA201335234

- Difficulty date: November 7, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 30,218 hours, 40,922 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL ODOR IN FLIGHT DECK RUNNING PACKS OFF APU BLEED.  NO ODOR WHEN USING ENGINE BLEEDS.  FLT 6322 INSPECTED APU FOR FUEL LEAKS, NO EXTERNAL LEAKS NOTED AT THIS TIME.  OPERATED APU IAW AMM & SELECTED BOTH PACKS ON USING APU BLEED.  NO SMELL OF FUEL OR SMOKE DETECTED IN CABIN OR FLIGHT DECK.  OPERATIONS CHECKED GOOD AT THIS TIME.
